# SDR ASAA0772243

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75036
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 767+6 RBL 8.1 CHANNEL CORRODED.  AFT CARGO PIT FLOOR CHANNEL AT BS. 767+6 RBL 8.0 REPAIRED IAW ASA EA 5330 02743.
